AF and Lercanidipine: I have recently been... - AF Association

AF Association
19,782 members24,157 posts

AF and Lercanidipine

Tikaneko
Tikaneko

I have recently been prescribed Lercanidipine for my high blood pressure and I am waiting for an abalation for my AF. Since starting this medication I have slowly noticed it affecting my AF. I had not had any AF symptoms for a few weeks and feeling really well. I started on this medication and over the period of a week my AF started to be troublesome and today I am breathless with AF uncomfortable symptoms. Has anyone any experience of this medication as I am feeling inclined to blame it for what I am experiencing at the moment.

Thanks to anyone who can help and support me. May you all have a peaceful Christmas and New Year.

Denny

3 Replies
oldestnewest

I haven't heard of this drug,hopefully someone on here will have experience of it.It does seem a co incidence! Perhaps check with your prescriber?

Wishing you a Merry Christmas and a Happy New year too xx

en.m.wikipedia.org/wiki/Ler...

Paste this into you browser.

It says this drug a ccb is well tolerated mentions rare side effects as tachycardia, so just maybe you are one of the unlucky few who suffer this.

It may not be afib.

Also

Paste this into you browser.

nhs.uk/medicines/lercanidip...

Mentions "pounding heart beat" as a side effect

I also have read the drug fact shet from "activis" it also mention fast heart beat as a side effect of this drug.

I am not a medic nor have any experience of this drug, but suggest you speak to your GP.

I’ve had it prescribed for around 3 years or so (with Losartan which is also for blood pressure). I am not aware that it causes AF.

You may also like...